# SDR ASAA2015083115017

- Difficulty date: August 31, 2015
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N524AS
- Make and model: Boeing 737890
- Aircraft serial: 35195
- Aircraft time: 24,279 hours, 7,762 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A9485Y35
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOORBEAM ANGLE CORRODED BS 500I, LBL 24 - RBL 24.  ACFT GROUNDED.  REMOVED CORROSION IAW SRM 53-00-53, AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53.  REMOVED FLOORBEAM ANGLE IAW SRM 51-40-02.
